# SDR SIMA990121

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 540
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 3/4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A VISIT INSPECTION, FOUND A DENT ON RIGHT FORWARD FUSELAGE SKIN PANEL BETWEEN FRAMES 3 AND 4.  CUT OUT DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATION OF CRACKS.  APPLIED ALODINE TO EDGES OF CUT OUT.  FABRICATED AN EXTERNAL DOUBLER .050 THICK.  TREATED AREA AND ATTACHED TO FUSELAGE.  RESTORED SURFACE FINISH.  (M)
